Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

61 articles for “Nonlinear equations”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessPhrase in the titleA New Newton's Method with Diagonal Jacobian Approximation for Systems of Nonlinear EquationsM. Y. Waziri, W. J. Leong, M. A. Hassan, M. MonsiProblem statement: The major weaknesses of Newton method for nonlinear equations entail computation of Jacobian matrix and solving systems of n linear equations in each of the iterations. Approach: In some extent function derivatives are quit costly and Jacobian is computationally expensive which requires evaluation (storage) of n×n matrix in every iteration. Results: This storage requirement became unrealistic when n … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 8,538 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONSKanittha ChompuvisedSolving systems of nonlinear equation is a great important which arises in various branches of science and engineering. In the last decades, several numerical techniques were proposed to solve these problems. In this study, we propose a modified of iterative method which is based on the idea of Newton method and Fixed point iteration method. The proposed method has been … …Journal of Mathematics and Statistics, Vol. 9, Issue 1 · 15 Mar 2013 · 6,770 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniFor this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple application to this solution. Moreover, we compare the numerical results obtained by this method against ones obtained by another authors. This comparison showed the efficiency of this … …Journal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorNonlinear phenomena play a crucial role in applied mathematics and physics. Explicit solutions to the nonlinear equations are of fundamental importance. Various methods for obtaining explicit solution to nonlinear evolution equations have been proposed. In this letter homotopy perturbation method (HPM) is employed for solving one-dimensional non-homogeneous parabolic partial differential equation with a variable coefficient and a system of nonlinear … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueIn this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results. …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufProblem statement: This study aims to discuss the stability and bifurcation of a system of ordinary differential equations expressing a general nonlinear model of HIV/AIDS which has great interests from scientists and researchers on mathematics, biology, medicine and education. The existance of equilibrium points and their local stability are studied for HIV/AIDS model with two forms of the incidence rates. … …American Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarProblem statement: In the present study, a hybrid of Fourier transform and Variational Iteration Method (FTVIM) is developed for solving the non-homogeneous linear and nonlinear partial differential equations of Cauchy reaction-diffusion problem. Approach: The closed form solutions obtained from the series solution of recursive sequences is valid for the entire range of problem domain. Results and Conclusion: Moreover, the very … …Physics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaProblem statement: To obtain new exact traveling wave soliton solutions for the threewave interaction equation in a dispersive medium and a non zero phase mismatch. Approach: The tanh method is usually used to find a traveling wave analytic soliton solutions for one nonlinear wave and evolution partial differential equation. Here, we generalize this method to solve a system of nonlinear … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,426 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.This analysis proposes an analytical-numerical approach for providing solutions of a class of nonlinear fractional Klein-Gordon equation subjected to appropriate initial conditions in Caputo sense by using the Fractional Reduced Differential Transform Method (FRDTM). This technique provides the solutions very accurately and efficiently in convergent series formula with easily computable coefficients. The behavior of the approximate series solution for different … …Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,901 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-AshhabIn this study we consider the several types of piece-wise defined sequences. We prove some results concerning the behavior of the sequence. In some cases we prove that the terms repeat themselves in certain patterns and we prove in other cases that the terms grow monotonically after few terms and approaches infinity. …Journal of Mathematics and Statistics, Vol. 11, Issue 3 · 18 Nov 2015 · 6,762 accessesView PDFCite